# SDR SWAA2023053128536

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 LBL 17.24 BTW STR 25L TO STR 26R AFT CARGO COMPARTMENT 2023-258051<[01] REPLACED FRAME LOCATED ON BS947.5 BTW STR23L TO STR23R AND SPLICES (2E/A) AND FRAME SPLICE (2E/A) RADIO FILLER (2E/A) AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A1047 SHEET 107 REV. - AND DWG 147A0040 SHEET 42 REV. A AND DWG 147A0002 SHEET 104 REV. - AND SHEET 115 REV. - AND DWG 147A7410 SHEET 1 REV. E; SEE INDIVIDUAL SINGOFFS BELLOW.;[02] CORRECTED STEP 1. REPLACED FRAME AND FASTENERS LOCATED ON BS 947.5 BTW STR 23L TO STR 23R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9. AND DWG 147A1047 SHEET 107 REV. - ; DWG 147A0040 SHEET 42 REV. A; DWG 147A0002 SHEET 104 REV-; DWG 147A7410 SHEET 1 REV. E; SEE INDIVIDUAL SING OFF BELLOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
